Hello, My name isXXXXX i will try to help you with your queries today.
Do you also have loose motions ?
abdominal pain ?
Does it occurs after meals ?
all the time
any specific meals that aggravate this problem ?
like potatoes ?
Do you have any other medical issues ?
Have you lost weight ?
can you name the medicine you are taking ?
i have to get them from cabonet one second please
diovan, metformin, glipizide
Does this gas smells bad ?
do you feel your tummy swollen when you need to pass air ?
Ok, thank you for your replies.
This problem is due to your diabetes....
It causes what we call denervation of the gut nerves
meaning it damages the nerve of the gut
which results in paresis of the portions of the gut
where bacteria grow and produce gas.
We can treat this problem with medicine like erythromycin.
It is a prescription medicine and you need to ask your diabetes doctor for this.
Needs treatment for around 2 weeks
in most cases.
then we can use medicine like motilium to increase the gut motility
to prevent the stagnation of bacteria in the gut.
You have questions ?
ok anything else i can do like something ouve the counter
isphagula husk from herbal stores
metamucil and citrucel can also help.
Take more water to flush the gut.
ok doc. thanks
I hope chat was helpful.... Let me know if there are more queries.
Have a nice day. Rate the answer when no more questions to ask.
just i have heartburn a lot but i take a pill for it
What pill ?
It is omeprazole.....
It can also cause excess gas if you use it continuously.
You should ask your doctor for zantac
it does not causes excess gas.
no i dont think caz i have gas anyway
i tried the zan buy this pilll works better for me
Ok, if it does not relate to gas then it is fine to continue prilosec.....
ok thanks again been very helpful
you are welcome.
Have a nice day.